Hi Grace, i have had HSV for 16 yrs. & let me tell ya, it hasn't been fun!! I take Valtrex daily 500mg, sometimes 500mg twice a day & i take 1,000 mg of L-Lysine daily, sometimes 2,000mg & i take 500mg of bee propolis. I have an out break every day of my life, i can't take it no more. I have the tingling in my right leg and burning in my right foot. I also have kinda like a tingling and pain in my right buttock. I also have the itchiness sometimes. I usually have a sore or 2 all the time. One will heal and another will show up. I have never gone more than 2 or 3 days outbreak free. I stay away from the "trigger" foods. My GYN doesn't seem to care & just says to keep taking the Valtrex and Lysine. I am at my wits end!!! Is there anything new that has come out? I have read about the Herpeset and other things you can only buy online, but i am afraid they are all scams!! Please help, thank you.
but i have herpes sores everyday in my genital area. Whats a dermatologist gonna do? Does weight have anything to do with it? I am about 30lbs overweight. As for work ups,not sure what you mean. I have had all kinds of blood work done. Never shows anything abnormal, but positive for HSV1 & HSV2. :/
you absolutely would not have herpes causing these issues like this. it doesn't mean you don't have hsv2, it just means you have something else too. definitely see a dermatologist for further evaluation since your regular gyn seems to have dropped the ball for you :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.